# SDR SWAA043027

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 70,463 hours, 77,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TOWER REPORTED NLG TO BE PARTIALLY EXTENDED, HAD THREE GREEN GEAR IND.  WENT AROUND CYCLED GEAR, THREE GREEN LIGHTS, VISUAL CHECK THRU GEAR INSP WINDOW ALL NORMAL.  VISUALLY INSP NLG AND PROX SWITCHES.  NO DEFECTS PER MM.
